0
RESEARCH PAPERS

Dynamic Model and Response of Robot Manipulators With Joint Irregularities

[+] Author and Article Information
R. J. Chang, T. C. Jiang

Department of Mechanical Engineering, National Cheng Kung University, Tainan, Taiwan 70101

J. Dyn. Sys., Meas., Control 115(1), 70-77 (Mar 01, 1993) (8 pages) doi:10.1115/1.2897409 History: Received September 01, 1989; Revised September 01, 1991; Online March 17, 2008

Abstract

The dynamic equation of a robotic manipulator with joint irregularities is formulated and employed for the prediction of the positioning accuracy and precision of a robotic manipulator in high-speed operation. The mathematical model is derived by incorporating a dynamic model of irregular joints in an ideal robotic equation and employing the Lagrangian formulation. The joint irregularity is modelled as an elastic sliding pair which consists of a journal with an irregular surface sliding on the surface of an elastic bearing. By employing Gaussian linearization methods, the operational accuracy and precision of the robotic manipulator are obtained from mean and covariance propagation equations of the robotic system. The operation of a single-arm robotic manipulator with joint irregularities is investigated for demonstrating the applications of the present techniques.

Copyright © 1993 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In